MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.E1 - this complaint was received through: (b)(6).Investigation summary: a couple of photos were shared by customer.Where a syringe is observed full of liquid, the chemolock and the chemosafe port are disconnected, no additional damage or anomalies are shown.One (1) used list# cl2100, chemolock¿ port connected to an unknown, chemo port connected to one (1) used, 1ml syringe were returned for evaluation.As received methotrexate and normal saline residual was observed.The chemosafe and chemoport were primed, using the hydrostatic pressure pump: at gravity pressure and no anomalies, occlusion or flow restriction were noted.Then the pressure was increased till 25 psi and no leaks were confirmed.The samples were dissembled and no anomalies were found.Complaint of defective / malfunctioning cannot be confirmed or replicated.A device history record lot# review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
A complaint was received regarding a chemolock¿ port with item number cl2100 that was associated with backflow resulting in leakage through syringe.It was reported that when the staff was about to administer methotrexate, the chemolock malfunctioned.Additionally, upon locking the chemo syringe onto the port that was on the primary line suddenly noticed rapid back flow of normal saline into the chemo syringe, because this happened rapidly and because the volume of methotrexate was so small (0.3ml) the plunger was pushed out of the syringe and a small amount of methotrexate spilled onto a blue pad that was under the chemo syringe.The event occurred on 22-apr-2025 during administration.There was patient involvement and no human harm.It was noted that the syringe and chemolock used.0.3ml was the initial volume, when attached to port and saline line, saline push back into syringe.A sample picture was provided showing the product.It was noted that the manufacturer of normal saline is baxter and the ndc number is b1322 with din 00060208, there are no issues related to the ns.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22093189
Report Number9617594-2025-01109
Device Sequence Number6906538
Product Code ONB
UDI-Device Identifier00887709057005
UDI-Public00887709057005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown